# SDR CA040728008

- Difficulty date: July 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9068D093
- Part serial: YR115696
- Condition: Failed
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RT GENERATOR DID NOT POWER THE BUSS.  APU STARTED BUT HAD TO SHUT DOWN DUE TO HIGH OIL TEMP.  AIRCRAFT HAD TO DIVERTED TO XXX.  MAINTENANCE FOUND THE RT GEN POWER RELAY IN FAULT.  RELAY REPLACED AND GENERATOR POWER CHECKED SERVICEABLE. THE APU OIL LEVEL FOUND HIGH AND OIL RESERVICED AS PER MM.  AIRCRAFT DISPATCHED SERVICEABLE.
